A linear system approach to serving Gaussian traffic in packet-switching networks

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 551
  • Download : 295
Publisher
IEEE
Issue Date
2001-11-25
Language
ENG
Citation

IEEE GLOBECOM 2001, v.4, pp.2347 - 2352

URI
http://hdl.handle.net/10203/733
Appears in Collection
EE-Conference Papers(학술회의논문)
Files in This Item
A Linear System Approach to Serving Gaussian Traffic in Packet-Switching Networks.pdf(257.78 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0